# SDR MASA200600386

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,429 hours, 9,976 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Unknown
- Location: Stab Channel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7310 JFK - STAB CHANNEL 1 WILL NOT ENGAGE.  MX RESET HSTCU.  NO FURTHER DEFECTS NOTED.
